Addendum on the scoring of Gaussian directed acyclic graphical models

lib:4628bfa34686ba48 (v1.0.0)

Authors: Jack Kuipers,Giusi Moffa,David Heckerman
ArXiv: 1402.6863
Document:  PDF  DOI 
Abstract URL: http://arxiv.org/abs/1402.6863v3


We provide a correction to the expression for scoring Gaussian directed acyclic graphical models derived in Geiger and Heckerman [Ann. Statist. 30 (2002) 1414-1440] and discuss how to evaluate the score efficiently.

Relevant initiatives  

Related knowledge about this paper Reproduced results (crowd-benchmarking and competitions) Artifact and reproducibility checklists Common formats for research projects and shared artifacts Reproducibility initiatives

Comments  

Please log in to add your comments!
If you notice any inapropriate content that should not be here, please report us as soon as possible and we will try to remove it within 48 hours!